PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Topologically invariant $\sigma $-ideals on Euclidean spaces

Volume 231 / 2015

T. Banakh, M. Morayne, R. Rałowski, Sz. Żeberski Fundamenta Mathematicae 231 (2015), 101-112 MSC: Primary 57N15; Secondary 03E17, 03E75. DOI: 10.4064/fm231-2-1

Abstract

We study and classify topologically invariant $\sigma $-ideals with an analytic base on Euclidean spaces, and evaluate the cardinal characteristics of such ideals.

Authors

  • T. BanakhDepartment of Mathematics
    Ivan Franko National University of Lviv
    Lviv, 79000, Ukraine
    and
    Institute of Mathematics
    Jan Kochanowski University
    25-406 Kielce, Poland
    e-mail
  • M. MorayneFaculty of Fundamental Problems of Technology
    Wrocław University of Technology
    50-370 Wrocław, Poland
    e-mail
  • R. RałowskiFaculty of Fundamental Problems of Technology
    Wrocław University of Technology
    50-370 Wrocław, Poland
    e-mail
  • Sz. ŻeberskiFaculty of Fundamental Problems of Technology
    Wrocław University of Technology
    50-370 Wrocław, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image